# SDR SWIA200312467

- Difficulty date: September 27, 2003
- Submitted: October 2, 2003
- Operation: Air carrier
- Aircraft: N16731
- Make and model: Emb EMB-120ER
- Aircraft serial: 120190
- Aircraft time: 23,245 hours, 29,963 cycles
- Engine: Pwa PW118
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Selector
- Part number: 12064207615
- Condition: Malfunctioned
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: O

## Discrepancy

ON SHORT FINAL FLAP ASYMMETRY LEFT OUTBOARD 25 DEGREES, RIGHT OUTBOARD 15 DEGREES.  REMOVED AND REPLACED FLAP CONTROL LEVER AND FLAP CONTROL UNIT.  OPS CHECK GOOD ON GROUND.  S/N OFF:  120197
